# SDR IPXA2025040287996

- Difficulty date: March 27, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 30,937 hours, 20,215 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5017
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: STR-200-MCC FLOOR STA.1200, LBL 0-62.225 HAS CORROSION.REMOVED NUTPLATE (11EA) ON STR-200-MCC FLOOR STA.1200, LBL 0-62.225 IAW B757-200 SRM 51-40-02-0G-0.REMOVED CORROSION IN THE AREA PER SRM 51-10-02.ACCOMPLISHED HFEC SURFACE ON FLOOR STA. 1200, LBL 0-62.225 IAW NTM B757 51-00-19 PART 6. NO CRACKS NOTED AT THIS TIME. NO CORROSION AT THIS TIME.INSTALLED 11EA NUTDOME IAW B757-200 SRM 51-40-02-0G-0
